MAUDE Adverse Event Report: OK BIOTECH COMPANY LTD PRODIGY AUTO CODE; BLOOD GLUCOSE MONITORING DEVICE

OK BIOTECH COMPANY LTD PRODIGY AUTO CODE; BLOOD GLUCOSE MONITORING DEVICE
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Codes Hypoglycemia (1912); Dizziness (2194); Numbness (2415)
Date of Event 08/07/2019
Type of Reportable Event Serious Injury
Event or Problem Description
End-user stated that medical attention was sought on (b)(6) 2019 around 5:00pm at her home.End-user stated that her prodigy meter gave her a result of 291 mg/dl and about 10 minutes after that she started to feel dizzy and her fingers got numb so she called the paramedics.Paramedics arrived within 15 minutes and tested with their meter and got a result of 115 mg/dl.Paramedics did not provide any treatment for her blood glucose level; however, they did transport her to the hospital due to her blood pressure being high.End-user does not recall what her blood glucose was upon arriving at the hospital.End-user stated the hospital tested her urine and blood pressure.She was told she has a bladder infection and her blood pressure is high, but she does not recall what the numbers were.She was instructed to follow up with her primary dr.End-user stated that she was not admitted she was discharged after about 3 hours.The end-user was treated at (b)(6) regional medical center located at (b)(6).No additional information was provided.

Brand Name
PRODIGY AUTO CODE
Common Device Name
BLOOD GLUCOSE MONITORING DEVICE
Manufacturer (Section D)
OK BIOTECH COMPANY LTD
no. 91, sec 2
gongdao 5th rd
hsinchu city, 30070
TW  30070
MDR Report Key8888746
Report Number3008789114-2019-00035
Device Sequence Number16199945
Product Code NBW
UDI-Device Identifier00384840518858
UDI-Public00384840518858
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/13/2019
Report Date (Section F) 08/13/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date08/09/2019
Event Location Home
Date Report to Manufacturer08/13/2019
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date08/13/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
AMLODIPINE; ASPIRIN; BUSPIRONE; CARVEDILOL; FUROSEMIDE; GABAPENTIN; GLIPIZIDE; LOVASTATIN; OMEPRAZOLE; TRIAMTERENE
Outcome Attributed to Adverse Event Hospitalization;
Patient Age81 YR
Patient Weight68
Date Report Sent to FDA08/13/2019